Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 27, NWS Albuquerque, NM

May 29, 2013

NWS Albuquerque, NM issued this wind advisory at May 29, 2013, 3:22 AM MDT. It took effect at May 29, 2013, 1:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 29, 2013, 3:22 AM MDT (09:22 UTC)
In effect from
May 29, 2013, 1:00 PM MDT
Expired
May 29, 2013, 9:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WWUS75 KABQ 290922
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 AM MDT WED MAY 29 2013

...STRONG WINDS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF
CENTRAL AND EAST CENTRAL NEW MEXICO...

.STRONG WINDS ALOFT ROUNDING THE BASE OF AN UPPER LEVEL TROUGH
WILL MOVE ACROSS PORTIONS OF NEW MEXICO LATER TODAY. DEEP LAYER
MIXING OF THE ATMOSPHERE WILL BRING THESE STRONGER WINDS DOWN TO
THE SURFACE...RESULTING VERY WINDY CONDITIONS FROM THE
SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE
TEXAS BORDER. THIS AREA HAS BECOME PARTICULARLY DUST PRONE AND
WILL LIKELY SEE REDUCED VISIBILITIES IN BLOW DUST BY LATE
AFTERNOON.

NMZ521>524-529-532>537-539-291800-
/O.NEW.KABQ.WI.Y.0027.130529T1900Z-130530T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
EASTERN LINCOLN COUNTY-
322 AM MDT WED MAY 29 2013

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING. 

* LOCATION...FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL
  HIGHLANDS EAST TO THE TEXAS BORDER. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 4 PM AND 8 PM
  MDT. WINDS ARE FORECAST TO DROP BACK BELOW ADVISORY THRESHOLDS
  BY 9 PM MDT.

* VISIBILITY...AREAS OF BLOWING DUST WILL LIMIT VISIBILITIES TO
  BETWEEN 1 AND 3 MILES...LOCALLY TO LESS THAN ONE MILE IN DUST
  PRONE AREAS.

* LOCAL IMPACTS...IN ADDITION TO REDUCED VISIBILITIES IN BLOWING
  DUST...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS
  WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES. LIGHT WEIGHT OR LOOSE OBJECTS...SUCH AS LAWN
  FURNITURE...MAY BE BLOW AROUND OR BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
3 follow-up statements
689 
WWUS75 KABQ 291758
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1158 AM MDT WED MAY 29 2013

...STRONG WINDS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF
CENTRAL AND EAST CENTRAL NEW MEXICO...

.STRONG WINDS ALOFT ACCOMPANYING THE PASSAGE OF AN UPPER LEVEL
TROUGH THROUGH NORTHERN NEW MEXICO WILL IMPACT LOWER LEVEL WINDS
ACROSS PORTIONS OF THE STATE TODAY. DEEP LAYER MIXING OF THE
ATMOSPHERE WILL BRING THESE STRONGER WINDS DOWN TO THE SURFACE...
RESULTING VERY WINDY CONDITIONS FROM THE SANDIA/MANZANO MOUNTAINS
AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. THIS AREA
HAS BECOME PARTICULARLY DUST PRONE DUE TO THE EXCESSIVELY DRY
CONDITIONS AND WILL LIKELY SEE REDUCED VISIBILITIES IN BLOWING
DUST BY EARLY TO MID AFTERNOON AND INTO THE EARLY EVENING.

NMZ521>524-529-532>537-539-300200-
/O.CON.KABQ.WI.Y.0027.130529T1900Z-130530T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
EASTERN LINCOLN COUNTY-
1158 AM MDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* LOCATION...FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL 
  HIGHLANDS EAST TO THE TEXAS BORDER. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 3 PM AND 7 PM
  MDT TODAY. WINDS ARE EXPECTED TO DROP BACK BELOW ADVISORY
  THRESHOLD AROUND 9 PM MDT.

* VISIBILITY...AREAS OF BLOWING DUST WILL LIMIT VISIBILITIES TO
  BETWEEN 1 AND 3 MILES...LOCALLY TO LESS THAN ONE MILE IN THE
  MOST DUST PRONE AREAS AND WITH THE STRONGEST GUSTS.

* LOCAL IMPACTS...IN ADDITION TO REDUCED VISIBILITIES IN BLOWING 
  DUST...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS 
  WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. LIGHT WEIGHT OR LOOSE OBJECTS...SUCH AS LAWN 
  FURNITURE...MAY BE BLOW AROUND OR BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

43
557 
WWUS75 KABQ 300132
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
732 PM MDT WED MAY 29 2013

...STRONG WINDS THIS EVENING ACROSS PORTIONS OF CENTRAL AND EAST
CENTRAL NEW MEXICO...

.STRONG WINDS ALOFT ACCOMPANYING THE PASSAGE OF AN UPPER LEVEL
TROUGH THROUGH NORTHERN NEW MEXICO WILL IMPACT LOWER LEVEL WINDS
ACROSS PORTIONS OF THE STATE TODAY. DEEP LAYER MIXING OF THE
ATMOSPHERE WILL BRING THESE STRONGER WINDS DOWN TO THE SURFACE...
RESULTING VERY WINDY CONDITIONS FROM THE SANDIA/MANZANO MOUNTAINS
AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. THIS AREA
HAS BECOME PARTICULARLY DUST PRONE DUE TO THE EXCESSIVELY DRY
CONDITIONS AND WILL LIKELY SEE REDUCED VISIBILITIES CONTINUING
INTO THE EARLY EVENING.

NMZ521>524-529-532>537-539-300300-
/O.CON.KABQ.WI.Y.0027.000000T0000Z-130530T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
EASTERN LINCOLN COUNTY-
732 PM MDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* LOCATION...FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL 
  HIGHLANDS EAST TO THE TEXAS BORDER. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH.

* TIMING...GUSTY WINDS WILL CONTINUE THROUGH 7 PM MDT THIS EVENING.
  WINDS ARE EXPECTED TO DROP BACK BELOW ADVISORY THRESHOLD AROUND
  9 PM MDT.

* VISIBILITY...AREAS OF BLOWING DUST WILL LIMIT VISIBILITIES TO 
  BETWEEN 1 AND 3 MILES...LOCALLY TO LESS THAN ONE MILE IN THE 
  MOST DUST PRONE AREAS AND WITH THE STRONGEST GUSTS. 

* LOCAL IMPACTS...IN ADDITION TO REDUCED VISIBILITIES IN BLOWING 
  DUST...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS 
  WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. LIGHT WEIGHT OR LOOSE OBJECTS...SUCH AS LAWN 
  FURNITURE...MAY BE BLOW AROUND OR BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY
263 
WWUS75 KABQ 300252
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
852 PM MDT WED MAY 29 2013

NMZ521>524-529-532>537-539-300400-
/O.EXP.KABQ.WI.Y.0027.000000T0000Z-130530T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
EASTERN LINCOLN COUNTY-
852 PM MDT WED MAY 29 2013

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

WIND SPEEDS WILL DECREASE STEADILY FOR THE REMAINDER OF THE
EVENING. WIDESPREAD HAZARDOUS WIND CONDITIONS ARE NO LONGER EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 29, 3:14 AM MDT, 8 minutes earlier.

Area forecast discussion, May 29, 3:14 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 AM MDT WED MAY 29 2013

.DISCUSSION...
AT 00Z...THE UPPER LEVEL TROUGH AXIS WAS ORIENTED NORTH TO SOUTH
ACROSS WESTERN UTAH AND ARIZONA. THIS TROUGH IS COMING IN A TAD
FURTHER SOUTH AND SLOWER THAN WAS MODELED 24HRS AGO...WHICH
EXPLAINS WHY THE DRYLINE HAS YET TO VACATE NEW MEXICO. AS OF
08Z...THE DRYLINE WAS LOCATED ALONG A RATON TO FORT SUMNER TO
PICACHO LINE. THE DEWPOINT TEMPERATURE WAS 63 AT ROSWELL...BUT
ONLY 7 AT SIERRA BLANCA REGIONAL AIRPORT. A LOW LEVEL JET OF SORTS
DEVELOPED ACROSS THE EASTERN PLAINS AND RESULTED IN SOUTHERLY
WINDS APPROACHING WIND ADVISORY THRESHOLDS. THIS ENERGY WILL BE
USED UP EAST OF OUR AREA LATER TODAY ACROSS WESTERN PORTIONS OF
THE SOUTHERN AND CENTRAL PLAINS WHERE THE SPC HAS PLACED A
MODERATE RISK FOR SEVERE THUNDERSTORMS. THE 06Z NAM12 LATCHED ONTO
THE DRYLINE AND PUSHES/MIXES IT EAST INTO TEXAS BY LATE MORNING.
THE UPPER LEVEL TROUGH AXIS WILL MOVE OVERHEAD TODAY...ACCOMPANIED
BY STRONG WINDS ALOFT. DEEP LAYER MIXING LATER TODAY WILL TAP INTO
500MB FLOW...WHERE MODELS ARE SHOWING A STRIP OF 40-50KTS OVER
CENTRAL PORTIONS OF THE STATE BETWEEN 21-06Z. WILL BE ISSUING A
WIND ADVISORY FOR THIS AFTERNOON AND EVENING ALONG THE
SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE
TEXAS BORDER. MUCH OF THAT AREA IS EXTREMELY DUST PRONE...SO WILL
EMPHASIZE AREAS OF BLOWING DUST. WILL LIKELY SEE SOME BLOWING DUST
HERE IN THE MIDDLE AND LOWER RIO GRANDE VALLEY LATER TODAY AS
WELL...BUT NOT QUITE THE VISIBILITY LIMITATIONS THAT WE'RE EXPECTED
OUT EAST. A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE AREA AS
WELL (SEE FIRE WX DISCUSSION BELOW FOR DETAILS).

STRONG WINDS ALOFT IN A WNW FLOW WILL PERSIST ON THURSDAY IN THE
WAKE OF THE EXITING TROUGH. MORE WINDY CONDITIONS ARE FORECAST AND
ADDITIONAL WIND ADVISORIES MAY BE NEEDED...MAINLY EAST SLOPES OF
THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS. THE WIND TREND
IS UP FOR FRIDAY AS WELL...ALTHOUGH THE LATEST MODEL DATA SHOWS AN
EASING ACROSS OUR SOUTHERN ZONES. ADDITIONAL WIND ADVISORIES MAY
BE REQUIRED ON FRIDAY AS WELL. HIGH TEMPERATURES WILL BE BACK UP
BY FRIDAY...TO 100 AT ROSWELL AND INTO THE UPPER 80S IN THE
ALBUQUERQUE METRO AREA...AS PRESSURE HEIGHTS INCREASE OVER MUCH OF
THE STATE.

WINDS WILL TREND DOWN OVER THE WEEKEND AS THE UPPER FLOW RELAXES
WITH A RIDGE OF HIGH PRESSURE BUILDING OVER THE AREA. A WEAK COLD
FRONT IS FORECAST TO PUSH DOWN THE EASTERN PLAINS FRIDAY NIGHT AND
WILL PROVIDE UPSLOPE FLOW SATURDAY AND TAP SOME GULF MOISTURE BY
LATE IN THE WEEKEND AS THE LOW LEVEL FLOW VEERS TO THE SOUTH. THE
RESULT WILL BE SHOWERS AND THUNDERSTORMS...FAVORING THE MOUNTAINS
AND GENERALLY MOVING ENE. THE BEST SLUG OF MOISTURE LOOKS TO BE
SUNDAY AND SUNDAY NIGHT BEFORE SOME DRYING KICKS-IN EARLY NEXT
WEEK WITH THE RIDGE AXIS SHIFTING EAST OF OUR AREA. BOTH THE 00Z
GFS AND ECMWF SHOW A WEAK UPPER LOW OFFSHORE OF SOCAL BY THE
MIDDLE OF NEXT WEEK...GRADUALLY DRIFTING TOWARD NM BY LATE WEEK
WITH THE JET STREAM WELL NORTH OF THE STATE ACROSS THE NORTHERN
U.S. AND SOUTHERN CANADA.

11

&&

.FIRE WEATHER...

...CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN AND
CENTRAL NEW MEXICO THROUGH FRIDAY...

DESPITE THE UPPER TROUGH SWINGING THROUGH COLORADO AND INTO NEW
MEXICO EARLY THIS MORNING...THE DRYLINE HAS MADE A FORCEFUL RETURN
INTO THE EASTERN PLAINS. THIS AT LEAST HAS HELPED BOOST RH
RECOVERIES ROUGHLY ALONG AND EAST OF THE PECOS VALLEY TO EXCELLENT.
HOWEVER...THE INCREASED LOW LEVEL MOISTURE WON/T BE AROUND LONG
ENOUGH TO DO MUCH...AS BY MIDDAY IT/S FORECAST TO BE MOSTLY EAST OF
NEW MEXICO AGAIN AS WESTERLY WINDS PICK UP. DESPITE THE SLIGHT
CHANCES FOR MAINLY SPRINKLES ALONG THE COLORADO BORDER...CRITICAL
CONDITIONS LOOK TO BE WIDESPREAD THIS AFTERNOON AND EARLY THIS
EVENING. LATE AFTERNOON WINDS MAY STRENGTHEN OVER THE NORTHWEST/WEST
CENTRAL AS SOME 50-60KT H5 WINDS START TO WORK OVER THE REGION PER
THE GFS...ALTHOUGH MET/MAV/ECS GUIDANCE DOESN/T SEEM TO REFLECT THIS.
WOULD NOT BE SURPRISED TO SEE GUSTY WLY WINDS PERSISTING INTO THE
LATE EVENING ACROSS THE HIGHER TERRAIN AS THE FORECAST H5 MAX SPEEDS
TRACK PARTLY ALONG THE I-40 CORRIDOR.

THE DRYLINE IS NOT EXPECTED TO RETURN TONIGHT ALTHOUGH DEWPOINTS
INCREASE SOMEWHAT IN THE NORTHEAST AS THE SURFACE LOW SHIFTS INTO
THE OK/TX PANHANDLES. RH RECOVERIES TONIGHT WILL BE POOR THROUGH THE
RGV AND OVER MUCH OF THE PLAINS.

CRITICAL CONDITIONS TO REDEVELOP THURSDAY...AND LITTLE CHANGE NOTED
WITH THE ONGOING FIRE WEATHER WATCH AREA APPEARING REPRESENTATIVE OF
LATEST MODEL GUIDANCE AS WINDS BECOME A LITTLE MORE
NORTHWESTERLY...HIGHS REMAIN ABOVE AVERAGE AND HAINES OF 5-6
FORECAST IN THE NORTHEAST/EAST CENTRAL. MIN RH VALUES WILL CRATER TO
LESS THAN 10 PERCENT FOR THE MAJORITY OF LOWER ELEVATION
SITES...WITH 10 TO 15 PERCENT AT BEST FOR EXPOSED MOUNTAIN LOCALES.
THURSDAY NIGHT RH RECOVERIES WILL BE POOR FOR MUCH OF THE CENTRAL
AND EAST...LEADING INTO FRIDAY...WHICH WILL SEE WIDESPREAD SINGLE
DIGIT MIN RH VALUES. CRITICAL CONDITIONS APPEAR TO SET UP FRIDAY
AFTERNOON FROM THE NORTHWEST PLATEAU TO THE EAST CENTRAL PLAINS AS A
DISTURBANCE PASSES THROUGH COLORADO AND A SURFACE FRONT BEGINS TO
PUSH INTO THE STATE FROM THE NORTH.

THEREAFTER...THE POTENTIAL FOR CRITICAL CONDITIONS WANES AT LEAST
FOR A FEW DAYS. LOW LEVEL MOISTURE WILL START TO INVADE THE STATE
FROM THE SOUTHEAST AND EAST. FORECAST MODELS AGREE THAT THERE WILL
BE AN UPTICK IN LOW LEVEL MOISTURE AS FAR WEST AS THE RGV BUT NOT
UNTIL SUNDAY. WITH THE INCREASED MOISTURE THE CHANCES FOR SHOWERS
AND THUNDERSTORMS INCREASE...ESPECIALLY ALONG THE CENTRAL MT CHAIN.
A WEAK RIDGE PERSISTING INTO MONDAY OF NEXT WEEK WILL HELP KEEP DRY
WESTERLIES TO A MINIMUM.

&&

.AVIATION...
06Z TAF CYCLE
TROUGH ALOFT EXTENDING FROM WESTERN WYOMING SOUTHWARD TO THE NEW
MEXICO BOOT HEEL WILL MOVE EASTWARD ACROSS NM OVER THE NEXT 24
HOURS...AS PERSISTENT SURFACE LOW REMAINS OVER THE NORTHEAST
BORDER OF THE STATE. PATTERN WILL SUPPORT REDEVELOPMENT OF GUSTY
WEST WINDS OVER MUCH OF THE STATE FROM 18Z ONWARD WED...WITH WINDS
PEAKING FROM 21Z TO 00Z WEDNESDAY EVENING. SPEEDS CALMING DOWN
AFTER SUNSET AROUND 02Z. BLOWING DUST DURING PEAK WINDS WILL DROP
VIZ TO MVFR AT TIMES WED AFTERNOON.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  76  44  82  46 /   5   0   0   0
DULCE...........................  72  32  75  34 /  10   0   0   0
CUBA............................  75  38  78  41 /   5   0   0   0
GALLUP..........................  76  40  79  41 /   0   0   0   0
EL MORRO........................  73  34  76  34 /   0   0   0   0
GRANTS..........................  78  43  80  42 /   0   0   0   0
QUEMADO.........................  78  46  81  46 /   0   0   0   0
GLENWOOD........................  84  40  87  40 /   0   0   0   0
CHAMA...........................  68  37  69  39 /  10   5   0   0
LOS ALAMOS......................  75  49  79  54 /   0   0   0   0
PECOS...........................  74  46  78  49 /   0   0   0   0
CERRO/QUESTA....................  71  38  74  40 /   5   5   0   0
RED RIVER.......................  64  35  65  36 /  10  10   0   0
ANGEL FIRE......................  65  31  69  31 /   5   5   0   0
TAOS............................  73  36  76  39 /   5   0   0   0
MORA............................  73  42  76  45 /   0   0   0   0
ESPANOLA........................  79  43  82  46 /   0   0   0   0
SANTA FE........................  76  47  79  50 /   0   0   0   0
SANTA FE AIRPORT................  79  44  81  47 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  82  54  85  56 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  83  55  86  57 /   0   0   0   0
ALBUQUERQUE VALLEY..............  85  53  87  55 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  84  54  86  56 /   0   0   0   0
LOS LUNAS.......................  84  53  89  54 /   0   0   0   0
RIO RANCHO......................  84  54  85  56 /   0   0   0   0
SOCORRO.........................  91  57  92  58 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  78  49  80  51 /   0   0   0   0
TIJERAS.........................  79  52  82  54 /   0   0   0   0
MORIARTY/ESTANCIA...............  79  45  81  47 /   0   0   0   0
CLINES CORNERS..................  78  46  79  49 /   0   0   0   0
GRAN QUIVIRA....................  80  52  82  53 /   0   0   0   0
CARRIZOZO.......................  84  52  86  54 /   0   0   0   0
RUIDOSO.........................  79  50  80  52 /   0   0   0   0
CAPULIN.........................  77  45  79  49 /   5   5   0   0
RATON...........................  81  42  81  45 /   5   5   0   0
SPRINGER........................  81  44  82  46 /   5   5   0   0
LAS VEGAS.......................  78  46  80  48 /   0   0   0   0
CLAYTON.........................  88  51  87  54 /   5   5   0   0
ROY.............................  83  48  83  51 /   0   0   0   0
CONCHAS.........................  86  54  89  55 /   0   0   0   0
SANTA ROSA......................  87  55  90  58 /   0   0   0   0
TUCUMCARI.......................  92  58  94  62 /   5   0   0   0
CLOVIS..........................  90  57  91  60 /   5   0   0   0
PORTALES........................  91  59  92  62 /   5   0   0   0
FORT SUMNER.....................  90  57  92  60 /   0   0   0   0
ROSWELL.........................  97  62  98  63 /   0   0   0   0
PICACHO.........................  88  57  90  61 /   0   0   0   0
ELK.............................  85  55  87  58 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101>109.

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ101>104-106>108.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ521>524-529-532>537-539.

&&

11
Hazardous weather outlook, May 28, 5:36 AM MDT, 21 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 AM MDT TUE MAY 28 2013

NMZ501>540-291200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
536 AM MDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 2 PM MDT TO 9 PM MDT FOR ALL
OF NORTHERN AND CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED
WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

ISOLATED STRONG THUNDERSTORMS MAY DEVELOP ACROSS FAR EASTERN NEW
MEXICO NEAR THE TEXAS BORDER BY LATE AFTERNOON INTO THE EVENING
HOURS. MOVEMENT WILL BE TO THE EAST...SO ANY STORMS THAT DO
DEVELOP WILL QUICKLY MOVE INTO THE TEXAS PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT TO 8 PM MDT
WEDNESDAY FOR MUCH OF CENTRAL AND NORTHERN NEW MEXICO WHERE LOW
HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS.

MORE CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST ON THURSDAY
ACROSS NORTH CENTRAL AND NORTHEAST PORTIONS OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:47 PM MDTSpecial Weather StatementABQQuay28 min
May 28, 7:01 PM MDTSevere Thunderstorm WarningABQCurry, Quay29 min
May 29, 3:25 PM MDTFire Weather WatchABQBernalillo, Cibola, Harding, McKinley, Rio Arriba, Sandoval and 5 more24 hr
May 29, 3:25 PM MDTRed Flag WarningABQBernalillo, Harding, McKinley, Rio Arriba, Sandoval, San Juan and 4 more29 hr

Nearby

Wind Advisories in New Mexico, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.